Quantitative mixing results and inner functions

e-Archivo Repository

Show simple item record

dc.contributor.author Fernández, José L.
dc.contributor.author Melián, M. Victoria
dc.contributor.author Pestana, Domingo
dc.date.accessioned 2010-01-18T13:57:44Z
dc.date.available 2010-01-18T13:57:44Z
dc.date.issued 2007-01
dc.identifier.bibliographicCitation Mathematische Annalen, 2007, vol. 337, n. 1, p. 233-251
dc.identifier.issn 0025-5831 (Print)
dc.identifier.issn 1432-1807 (Online)
dc.identifier.uri http://hdl.handle.net/10016/6478
dc.description 19 pages, no figures.-- MSC2000 codes: 30D05, 30D50, 37A05, 37A25, 37F10, 28D05, 11K55.
dc.description MR#: MR2262783 (2007j:37003)
dc.description Zbl#: Zbl 1125.30019
dc.description.abstract We study in this paper estimates on the size of the sets of points which are well approximated by orbits of other points under certain dynamical systems. We apply the results obtained to the particular case of the dynamical system generated by inner functions in the unit disk of the complex plane.
dc.description.sponsorship D. Pestana was supported by Grants BFM2003-04780 and BFM-2003-06335-C03-02, Ministerio de Ciencia y Tecnología, Spain. J. L. Fernández and M. V. Melián were supported by Grant BFM2003-04780 from Ministerio de Ciencia y Tecnología, Spain.
dc.format.mimetype application/pdf
dc.language.iso eng
dc.publisher Springer
dc.rights © Springer
dc.subject.other Functional equations in the complex domain
dc.title Quantitative mixing results and inner functions
dc.type article
dc.type.review PeerReviewed
dc.description.status Publicado
dc.relation.publisherversion http://dx.doi.org/10.1007/s00208-006-0036-4
dc.subject.eciencia Matemáticas
dc.identifier.doi 10.1007/s00208-006-0036-4
dc.rights.accessRights openAccess
 Find Full text

Files in this item

*Click on file's image for preview. (Embargoed files's preview is not supported)

This item appears in the following Collection(s)

Show simple item record